# SDR DALA2016041903021

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 40,283 hours, 27,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NR 1 BEAM CRACKED AT AFT END IN RADIUS. L1 INT NR 1 BEAM AT AFT END REPAIRED IAW SRM 52-10-02, REPAIR 7.
